# SDR REXA2013111502256

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 15,446 hours, 14,825 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET MESSAGE AFTER TAKEOFF.  R & R LAVATORY SMOKE DETECTOR IAW AMM 26-61-01, OPERATIONS CHECKED NORMAL.  COMPLIED WITH MIN WORK SCOPE SMOKE & FUMES IN CABIN, FLIGHT DECK, SMOKE TOILET MESSAGE, NO DEFECTS NOTED.  ACFT READY FOR SERVICE.
